|Publisher DOI:||10.1093/imrn/rnx246||Title:||Oscillation Theory for the Density of States of High Dimensional Random Operators||Language:||English||Authors:||Großmann, Julian Peter
|Issue Date:||1-Aug-2019||Source:||International Mathematics Research Notices 15 (2019): 4579-4602 (2019-08-01)||Abstract (english):||
Sturm-Liouville oscillation theory is studied for Jacobi operators with block entries given by covariant operators on an infinite dimensional Hilbert space. It is shown that the integrated density of states of the Jacobi operator is approximated by the winding of the Prüfer phase w.r.t. the trace per unit volume. This rotation number can be interpreted as a spectral flow in a von Neumann algebra with finite trace.
|URI:||http://hdl.handle.net/11420/6016||ISSN:||1687-0247||Institute:||Mathematik E-10||Document Type:||Article||Journal:||International mathematics research notices|
|Appears in Collections:||Publications without fulltext|
Show full item record
checked on Jun 27, 2022
checked on Jun 21, 2022
Add Files to Item
Note about this record
Cite this record
Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.